# SDR CA121114002

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL APPROACH ENGINE WOULD NOT RESPOND TO THROTTLE INPUT.  ENGINE WAS SHUTDOWN WITH MIXTURE LEVER CUTOFF AND ACFT WAS LANDED SHORT OF PAVED RUNWAY, IN THE GRASS.  NO INJURY TO CREW OR PASSENGERS.  NO PHYSICAL DAMAGE TO ACFT.  POST-FLIGHT INSPECTION REVEALED DAMAGE TO SPLINES ON THROTTLE BODY LEVER-TO-CABLE HOOK-UP.  TELEDYNE CONTINENTAL REQUESTED RETURN OF THROTTLE BODY FOR INVESTIGATION.
